A mathematical model for diffusion-induced grain boundary motion

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish
Title of host publicationFree Boundary Problems
Subtitle of host publicationTheory and Applications
Pages237-254
Number of pages18
Volume147
ISBN (Electronic)978-3-0348-7893-7
DOIs
Publication statusPublished - 2003

Publication series

NameISNM International Series of Numerical Mathematics
Volume147

Cite this

Penrose, O. (2003). A mathematical model for diffusion-induced grain boundary motion. In Free Boundary Problems: Theory and Applications (Vol. 147, pp. 237-254). (ISNM International Series of Numerical Mathematics; Vol. 147). https://doi.org/10.1007/978-3-0348-7893-7_19